# SDR SWIA20230620

- Difficulty date: June 20, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FAILED BACKLASH, REPLACE BEARINGS AND FITTING AS NEEDED      (C-CHECK RO 7/30/2023)    REMOVED & INSTALLED NEW 3 EA. BEARINGS P/N MS14103-4,MS14103-5,MS14103-6 IN L/H ELEVATOR AT HINGE 2,3, AND 4 REF. CRJ 200 AMM 20-26-00-910-808. PROOFLOAD GOOD USING TUC#9261 CAL DUE DATE 29-FEB-24, BREAKAWAY TORQUE GOOD USING TUC# 6360 CAL DUE DATE 29-FEB-24. NO DEFECTS NOTED IN BEARING BORES, SEE CONTINUE CARD FOR MORE DETAILS. FITTING REPLCED ON CAMP 26789898.
